# SDR SWIA201125818

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 22,194 hours, 18,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  (FLT 6276)  RELAMPED EMERGENCY LIGHT.
